Header menu link for other important links
X
Numerical approximations and Padé approximants for a fractional population growth model
Published in
2007
Volume: 31
   
Issue: 9
Pages: 1907 - 1914
Abstract
This paper presents an efficient numerical algorithm for approximate solutions of a fractional population growth model in a closed system. The time-fractional derivative is considered in the Caputo sense. The algorithm is based on Adomian's decomposition approach and the solutions are calculated in the form of a convergent series with easily computable components. Then the Padé approximants are effectively used in the analysis to capture the essential behavior of the population u(t) of identical individuals. © 2006 Elsevier Inc. All rights reserved.
About the journal
JournalApplied Mathematical Modelling
ISSN0307904X
Open AccessNo